THE EVOLUTION AND STABILITY OF SOLITON-LIKE SOLUTIONS OF BOUSSINESQ-TYPE PERTURBED EQUATIONSстатья

Статья опубликована в журнале из списка RSCI Web of Science

Информация о цитировании статьи получена из Web of Science
Статья опубликована в журнале из перечня ВАК
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 17 октября 2017 г.

Работа с статьей


[1] MALKOV K., KHAPAEV M. The evolution and stability of soliton-like solutions of boussinesq-type perturbed equations // Доклады Академии наук. — 1987. — Vol. 292, no. 1. — P. 68–73. We investigate the evolution and stability of the solutions of nonlinear equations of the Boussinesq type in the presence of steadily moving perturbations induced by the interaction of a fluid with the surface of bodies having various elasticity and viscosity properties. We discuss aspects of the relationship between the actual irregularities of flow around the bodies and the soliton-like solutions of the model equations.

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть